MAUDE Adverse Event Report: Medico Electrode International LTD Nissha Medical Technologies; ECG Monitoring Electrode

Medico Electrode International LTD Nissha Medical Technologies; ECG Monitoring Electrode
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported skin irritation in the form of red, itchy skin.The patient sought medical attention and was prescribed triamcinolone acetonide 0.1%.The patient did not follow proper skin preparation steps.

Brand Name
Nissha Medical Technologies
Common Device Name
ECG Monitoring Electrode
Manufacturer (Section D)
Medico Electrode International LTD
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key50097731
Report Number1317188-2026-00091
Device Sequence Number13341570
Product Code DRX
UDI-Device Identifier50009336008341
UDI-Public50009336008341
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number32028476
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/31/2026